# SDR SWAA990683

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1460
- Condition: Cut
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND EMERGENCY SLIDE ESCAPE LIGHT AT FWD GALLEY DOOR INOP.  FOUND WIRE ASSY TO LAMP CUT. SPLICED WIRE PER MM.
